# SDR USAAD95006

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47576
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 258733511
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 2058 - CAPTAINS VERTICAL GYRO FAILED ON CLIMB-OUT.  FLIGHT RETURNED TO FIELD.  REPLACED NR 1 VERTICAL GYRO.  OPERATIONAL CHECK WAS NORMAL.  (M)
